MathSciNet Relay Station
MathSciNet bibliographic data
MR441951 13C15 (13G05 13B20)
Ratliff, L. J., Jr. $H$-semilocal domains and altitude $R[c/b]$. Proc. Amer. Math. Soc. 64 (1977), no. 1, 1–7.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement